# SDR ASAA2018060624947

- Difficulty date: June 6, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 37,844 hours, 11,362 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shroud
- Part number: UNKNOWN
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF T/C 78472002,  FOUND A PORTION OF ABRADABLE SHROUD DAMAGED AT THE 11:00 POSITION.  ACFT GROUNDED.  ACCOMPLISHED ABRADABLE SHROUD RECONDITION IAW AMM 72-24-02-802-F00.
